American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81S10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Roberto Paoletti. A note on scaling asymptotics for Bohr-Sommerfeld Lagrangian submanifolds. Proc. Amer. Math. Soc. 136 (2008) 4011-4017. MR 2425742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Steve Zelditch. Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004) 1869-1872. MR 2051153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1